RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 6(222), Pages 221–222 (Mi umn3283)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a converse of Sylow's theorem on the conjugacy of maximal $p$-subgroups of finite groups

G. S. Mikaelyan


Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:6, 191–192

Bibliographic databases:

MSC: 20D20, 20E45, 20E28, 20D15
Received: 05.12.1980

Citation: G. S. Mikaelyan, “On a converse of Sylow's theorem on the conjugacy of maximal $p$-subgroups of finite groups”, Uspekhi Mat. Nauk, 36:6(222) (1981), 221–222; Russian Math. Surveys, 36:6 (1981), 191–192

Citation in format AMSBIB
\Bibitem{Mik81}
\by G.~S.~Mikaelyan
\paper On~a~converse of Sylow's theorem on the conjugacy of maximal $p$-subgroups of finite groups
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 6(222)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn3283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=643084}
\zmath{https://zbmath.org/?q=an:0516.20012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..191M}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 6
\pages 191--192
\crossref{https://doi.org/10.1070/RM1981v036n06ABEH003125}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981QL14100016}


Linking options:
  • http://mi.mathnet.ru/eng/umn3283
  • http://mi.mathnet.ru/eng/umn/v36/i6/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:209
    Full text:86
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020